# SDR SWAA2023050243344

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 70,107 hours, 34,910 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENRY DOOR ESCAPE SLIDE LOOKS SLIGHTLY PULLED WHEN GIRT BAR ARMED<[01] PERFORMED GVI OF FWD ENTRY DOOR ESCAPE SLIDE PER AMM 25-66-01 NORMAL OPERATION.
